Bashir Ahmad
Bashir Ahmad
Professor, Department of Mathematics, King Abdulaziz University, Saudi Arabia
Verified email at kau.edu.sa
Title
Cited by
Cited by
Year
Fractional calculus and waves in linear viscoelasticity: an introduction to mathematical models
F Mainardi
World Scientific, 2010
25912010
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
5752009
Data analysis approaches of soft sets under incomplete information
Y Zou, Z Xiao
Knowledge-Based Systems 21 (8), 941-945, 2008
5182008
Nonlocal boundary value problems for impulsive fractional q k -difference equations
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon, F Alzahrani
Advances in Difference Equations 2016 (1), 1-16, 2016
4132016
Equivalent projectors for virtual element methods
B Ahmad, A Alsaedi, F Brezzi, LD Marini, A Russo
Computers & Mathematics with Applications 66 (3), 376-391, 2013
3272013
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
2762009
Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations
B Ahmad, S Sivasundaram
Nonlinear Analysis: Hybrid Systems 3 (3), 251-258, 2009
2122009
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
Topological Methods in Nonlinear Analysis 35 (2), 295-304, 2010
2042010
A study of nonlinear Langevin equation involving two fractional orders in different intervals
B Ahmad, JJ Nieto, A Alsaedi, M El-Shahed
Nonlinear Analysis: Real World Applications 13 (2), 599-606, 2012
2002012
On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order
B Ahmad, S Sivasundaram
Applied Mathematics and Computation 217 (2), 480-487, 2010
1982010
Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions
B Ahmad, JJ Nieto
Boundary Value Problems 2011 (1), 1-9, 2011
1952011
Hadamard-type fractional differential equations, inclusions and inequalities
B Ahmad, A Alsaedi, SK Ntouyas, J Tariboon
Springer International Publishing, 2017
1892017
Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order
G Wang, B Ahmad, L Zhang
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 792-804, 2011
1882011
Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations
B Ahmad, JJ Nieto
Abstract and Applied Analysis 2009, 2009
1832009
Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions
B Ahmad, A Alsaedi, BS Alghamdi
Nonlinear Analysis: Real World Applications 9 (4), 1727-1740, 2008
1752008
Energy consumption for water use cycles in different countries: A review
M Wakeel, B Chen, T Hayat, A Alsaedi, B Ahmad
Applied Energy 178, 868-885, 2016
1692016
Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions
PW Eloe, B Ahmad
Applied Mathematics Letters 18 (5), 521-527, 2005
1672005
Nonlinear fractional integro-differential equations on unbounded domains in a Banach space
L Zhang, B Ahmad, G Wang, RP Agarwal
Journal of Computational and Applied Mathematics 249, 51-56, 2013
1652013
Existence of solutions for impulsive integral boundary value problems of fractional order
B Ahmad, S Sivasundaram
Nonlinear Analysis: Hybrid Systems 4 (1), 134-141, 2010
1632010
Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions
RP Agarwal, B Ahmad
Computers & Mathematics with Applications 62 (3), 1200-1214, 2011
1512011
The system can't perform the operation now. Try again later.
Articles 1–20